MathSciNet Relay Station
MathSciNet bibliographic data
MR129142 (23 #B2179) 65.66
Eve, J.; Scoins, H. I. A note on the approximate solution of the equations of Poisson and Laplace by finite difference methods. Quart. J. Math. Oxford Ser. (2) 7 1956 217–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement